MathSciNet Relay Station
MathSciNet bibliographic data
MR2015241 53C38
Gutowski, Jan; Ivanov, Stefan; Papadopoulos, George Deformations of generalized calibrations and compact non-Kähler manifolds with vanishing first Chern class. Asian J. Math. 7 (2003), no. 1, 39–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement